Our expert says:
Sory to hear of this. SOme, indeed much, of what you describe could indeed be side-effects of the Venlor. It's a drug I haven't been greatly impressed with, and have never used, but I know that some good doctors do believe in it and do recommend it. SOme people do indeed find it too stimulant for them, with the sort of side-effects you describe, and they are usually far better suited on other types of antidepressants which are less likely to do this.
Usually, one would expect that if Effexor suited you, Venlor shouldn't have been so disturbing for you --- and I wonder why he didn't put you back on the Effexor if it helped before. The price is a consideration, bu there are other alternatives. Also ask about Cognitive-Behaviour Therapy ( CBT ) a counselling method which can be very effective in anxiety disorders, and of course it's free from side-effects
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.